MathSciNet Relay Station
MathSciNet bibliographic data
MR2313777 (2008g:20011) 20C05 (16S34 16U60 20D08)
Bovdi, V. A.; Konovalov, A. B.; Siciliano, S. Integral group ring of the Mathieu simple group $M\sb {12}$. Rend. Circ. Mat. Palermo (2) 56 (2007), no. 1, 125–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement